# SDR UPS96421483

- Difficulty date: October 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N680UP
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20923
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle Pan
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  FOUND AT MAIN ENTRY DOOR 1 LT, A CRACK IN THE PAN OF THE OUTSIDE DOOR  HANDLE.  REPLACED PAN OF THE OUTSIDE DOOR HANDLE 1 LT IAW SRM 51-30-02.
